DocServer

Partially Smooth Variational Principles and Applications

Borwein, Jonathan M. and Treiman, Jay S. and Zhu, Qiji J. (1999) Partially Smooth Variational Principles and Applications. Journal of Nonlinear Analysis: Theory, Methods & Applications, 38 (8). pp. 1031-1059. ISSN 0362546X

[img]
Preview
Postscript
Download (373Kb) | Preview
    [img]
    Preview
    PDF
    Download (301Kb) | Preview

      Abstract

      We discuss a smooth variational principle for partially smooth viscosity subdifferentials and explore its applications in nonsmooth analysis.

      Item Type: Article
      Additional Information: pubdom FALSE
      Uncontrolled Keywords: smooth variational principle, fuzzy sum rules, mean value inequalities and partially smooth spaces
      Subjects: 49-xx Calculus of variations and optimal control; optimization > 49Jxx Existence theories
      Faculty: UNSPECIFIED
      Depositing User: Users 1 not found.
      Date Deposited: 25 Nov 2003
      Last Modified: 13 Jan 2015 13:45
      URI: https://docserver.carma.newcastle.edu.au/id/eprint/182

      Actions (login required)

      View Item